# SDR CA970219013

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 731579
- Condition: Contaminated
- Location: Idg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTEGRATED DRIVE GENERATOR OIL LEVEL FOUND LOW ON DAILY INSPECTION. CHIP DETECTOR PULLED AND FOUND METAL CONTAMINATED.
